# SDR CALA2023052901683

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52136
- Condition: Corroded
- Location: Sta270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STA 270 BL-O WL208.1 HAS CORROSION AROUND FASTNER HOLE REF AAR N/R 9672199 ACCOMPLISHED CABIN FLOOR SUPPORT AT FS 270 BL-0 WL-208.1 REPAIR REF USED ESR-RES-WI2020804-12-4504 REV IR AND ECRA 5321-02103 REF ESR/RES WI 2020804-12-4504 INITIATE A DIP PER STEP 20 WORK ACCOMPLISHED BY V894534
